# SDR 98ZZZX4515

- Difficulty date: November 6, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N147ER
- Make and model: Piper PA-28-161
- Aircraft serial: 2841142
- Engine: Lyc O320D3G
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Vent Tube
- Condition: Loose
- Location: Carburetor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE PILOT REPORTED THE THROTTLE WAS STUCK AT FULL THROTTLE.  WHEN PILOT LANDED, IT CAME UNSTUCK.  UPON INSPECTION, FOUND ACCELERATOR INJECTOR TUBE BENT AND LAYING IN AIRBOX.  COMPONENT P/N PAEC1510N105217.
